Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Constipation/Pain in stomach, hair fall problem - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Constipation
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   hello doc
Doctor :   hi
Doctor :  
how can I help you?
User :  
i had a chat with u
User :  
can u refer that
User :  
actaully it was regarding constipation and pain
Doctor :   ok

User :  
in stomach
User :  
i had naturalax yesterday
User :  
and feels it is not constipation
User :  
as stomach is still aching
Doctor :  
ok
User :  
specially when i takes food
Doctor :  
ok
User :  
after that
Doctor :  
did you take the meftal spas
User :  
so what shud i do now
User :  
no i dint take meftal spas
User :  
i considered to adjust with pain
Doctor :  
You should take the tablet meftal spas to relieve pain
Doctor :  
then the pain will be relieved
User :  
is it a pain killer
User :  
?
User :  
doc ... u there?
Doctor :  
yes
Doctor :  
it is a pain killer and anti spasmodic medication
User :   ohhh
Doctor :  
did you follow?
User :  
so how much this tablet i shuld take?
Doctor :  
it should be taken when there is pain
Doctor :  
you can take it every 6 hours
User :   ok
Doctor :  
if the pain persists
User :  
one thing more
Doctor :  
plz continue
User :  
the pain is not continuous
User :   well it keeps on feeling that something is wrong with stomach
Doctor :  
i undrstood it is spasmodic pain
User :  
but suddenly for a a minute it aches more...
User :  
ok doc
Doctor :  
if you will take the tablet it will be relieved
Doctor :  
Is there any thing else I can help you with?
User :  
doc can i consult for dermatology too??
Doctor :   yes

User :  
i m having hair fall problem...
User :  
and its too much
User :  
when ever i wakes up in morning..
User :  
my bed is full of hair fallen all night
User :  
and they r visible all over the floor
User :  
if it contines i may become bald very soon
User :  
what should i doo
Doctor :   since when are you facing this problem?
User :  
long time
User :  
may 1 year
User :  
or more
Doctor :  
ok
User :  
it is continuously increasing
Doctor :  
i will tell you the medication but take it after 5 days only as the medications with stomach pain can interact
Doctor :  
do you have dandruff or itchy scalp?
User :  
no
User :  
which stopped dandruf
User :   but i changed my shampoo
User :  
it was earlier ...
User :  
dandruff
User :  
and taking hair spa regularly
User :  
which stopped dandruf
Doctor :  
ok
Doctor :  
you can use Shampoo SELSUN
Doctor :  
and Tab. Biotin Forte twice a day for 1 month
Doctor :  
use shampoo twice a week
User :  
ok
User :  
can i continue with hair spa?
Doctor :   yes

Doctor :  
it is good
User :   ok

User :   is it enough for now .. for hair treatment
User :  
or some thing else
Doctor :  
no first try this
Doctor :   for one month
User :  
ok doctor
Doctor :  
Is there any thing else I can help you with?
Doctor :   Please fill the feedback form
User :  
i have filled the form
Doctor :   ok
User :  
thanks a lot doctor
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Question is related to
Diseases and Conditions
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor